MAUDE Adverse Event Report: CREAGH MEDICAL LTD. DYNAMIS HP 12MM X 40MM X 75CM; PTA CATHETER

CREAGH MEDICAL LTD. DYNAMIS HP 12MM X 40MM X 75CM; PTA CATHETER
Model Number UHP75124
Medical Device Problem Codes Accessory Incompatible (1004); Failure to Fold (1255); Difficult to Insert (1316); Difficult to Remove (1528); Mechanical Jam (2983); Failure to Deflate (4060)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Balloon catheter was not able to be removed from 7f sheath.
 
Additional Manufacturer Narrative
Follow up report to provide additional information not known at the time of the original report such as investigation type, findings, and conclusions.
 
Event or Problem Description
Follow up report for cc2020-046-ir; mfr report #.

Brand Name
DYNAMIS HP 12MM X 40MM X 75CM
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
jonathan canavan
ida business park
ballinasloe, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key10008108
Report Number3005994106-2020-00002
Device Sequence Number11542303
Product Code LIT
UDI-Device Identifier05391525783345
UDI-Public05391525783345
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHP75124
Device Catalogue NumberUHP75124
Device Lot Number21903827
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown